# SDR AALA202411013846

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 14,761 hours, 4,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
